본문 바로가기
KERD
논문KCI 등재

Nonconstant warping functions on Einstein warped product manifolds with $2-$dimensional base

1

조회

0

다운로드

1

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper, we study nonconstant warping functions on an Einstein warped product manifold $M=B \times _{f^2} F$ with a warped product metric $g=g_B +f(t)^2 g_F$. And we consider a $2-$dimensional base manifold $B$~ with a metric $g_B = dt^2 +(f'(t))^2 du^2 .$ As a result, we prove the following: if $M$ is an Einstein warped product manifold with a $2-$dimensional base, then there exist generally nonconstant warping functions $f(t).$

Abstract

In this paper, we study nonconstant warping functions on an Einstein warped product manifold $M=B \times _{f^2} F$ with a warped product metric $g=g_B +f(t)^2 g_F$. And we consider a $2-$dimensional base manifold $B$~ with a metric $g_B = dt^2 +(f'(t))^2 du^2 .$ As a result, we prove the following: if $M$ is an Einstein warped product manifold with a $2-$dimensional base, then there exist generally nonconstant warping functions $f(t).$

참고문헌 (11)

  1. A.L. Besse, "Einstein manifolds" (1987), Springer-Verlag
  2. J.K. Beem, "Global Lorentzian geometry, Pure and Applied Mathematics, Vol. 67" (1981), Dekker
  3. J.K. Beem, "Global Lorentzian Geometry" (1996), Marcel Dekker, Inc
  4. J. Case, "Rigidity of quasi-Einstein metrics", Diff. Geo. and its applications, 29, pp.93~100 (2011)[DOI]
  5. F.E.S. Feitosa, "On the construction of gradient Ricci soliton warped product", math.DG., 26 (2017)
  6. C. He, "On the classification of warped product Einstein metrics", math.DG., 24 (2011)
  7. C. He, "Uniqueness of warped product Einstein metrics and applications", math. DG., 4 (2013)
  8. Dong-Soo Kim, "Einstein warped product spaces", Honam Mathematical J., 22(1), pp.107~111 (2000)
  9. Dong-Soo Kim, "Compact Einstein warped product spaces, Trends in Mathematics", Information center for Mathematical Sciences, 5(2), pp.1~5 (2002)
  10. Dong-Soo Kim, "Compact Einstein warped product spaces with nonpositive scalar curvature", Proc. Amer. Soc., 131(8), pp.2573~2576 (2003)[DOI]
  11. B. O'Neill, "Semi-Riemannian Geometry" (1983), Academic

관련 논문AI추천

이 간행물의 다른 논문 (10건)